Semidiscretization in space of nonlinear degenerate parabolic equations with blow-up of the solutions

Tetsuya Ishiwata, Masayoshi Tsutsumi

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Semidiscretization in space of nonlinear degenerate parabolic equations of nondivergent form is presented, under zero Dirichlet boundary condition. It is shown that semidiscrete solutions blow up in finite time. In particular, the asymptotic behavior of blowing-up solutions, is discussed precisely.

Original languageEnglish
Pages (from-to)571-586
Number of pages16
JournalJournal of Computational Mathematics
Volume18
Issue number6
Publication statusPublished - 2000 Nov 1
Externally publishedYes

Keywords

  • Blow-up of solutions
  • Blow-up rate
  • Blow-up set
  • Limiting profile
  • Semi-discrete problem

ASJC Scopus subject areas

  • Computational Mathematics

Fingerprint Dive into the research topics of 'Semidiscretization in space of nonlinear degenerate parabolic equations with blow-up of the solutions'. Together they form a unique fingerprint.

  • Cite this